# SDR 2000UALA00626

- Difficulty date: October 24, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 64,566 hours, 17,208 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF JFK RIGHT MAIN GEAR REMAINED EXTENDED WITH RT GEAR DOWN GREEN LIGHT ILLUMINATED.  RIGHT GEAR RETRACTED AFTER 11 MINUTES.  JFK TOWER CONFIRMED VISUALLY RT GEAR EXTENDED WITH OTHER GEARS RETRACTED.  CTR HYD PRESS NORMAL.  HAD EICAS MSG''S GEAR DISAGREE AND GEAR DOORS WITH ASSOCIATED LIGHTS ILLUMINATE.
